English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Superconformal hypermultiplets

MPS-Authors

De Wit,  Bernard
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

9909228v1.pdf
(Preprint), 295KB

Nuclear-Physics-B_568_3.pdf
(Publisher version), 190KB

Supplementary Material (public)
There is no public supplementary material available
Citation

De Wit, B., Kleijn, B., & Vandoren, S. (2000). Superconformal hypermultiplets. Nuclear Physics B, 568(3), 475-502. doi:10.1016/S0550-3213(99)00726-9.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5733-F
Abstract
We present theories of N=2 hypermultiplets in four spacetime dimensions that are invariant under rigid or local superconformal symmetries. The target spaces of theories with rigid superconformal invariance are (4n)-dimensional {\it special} hyper-K\"ahler manifolds. Such manifolds can be described as cones over tri-Sasakian metrics and are locally the product of a flat four-dimensional space and a quaternionic manifold. The latter manifolds appear in the coupling of hypermultiplets to N=2 supergravity. We employ local sections of an Sp$(n)\times{\rm Sp}(1)$ bundle in the formulation of the Lagrangian and transformation rules, thus allowing for arbitrary coordinatizations of the hyper-K\"ahler and quaternionic manifolds.